| || |
So addicted to Tramadol. HELP
So addicted to Tramadol. HELP
I am new and this is my first post. I have been on tramadol for about 3 years.
My doctor keeps saying that they are not addictive. But my therapist says they are very addicting. I tryed to go cold turkey and it was just awful. I tryed to go from 12 pills a day to 8 then 6. But that does not even work. I just want to take more and more. I have not had any of the seizures that I hear about..thank God. But I do want to get off them. Does anyone think I should go to a detox center and stay there? I really don't want to do that, but I am really at my wits end. I know I have to do something, even though I really don't want to quit them. But I think they are really bad for the liver. Is that true?
If someone could shed some light on this, I would love to hear it.
PLEASE HELP ME!!
Thanks so much.
Tramadol is a synthetic pain blocker
If you are sincere and willing to stop using Tramadol, then I think you can do so with help of (librium) if taken as prescribed. When you feel withdrawal
symptoms, then take a librium. This medication is primarily given to alcoholics during the withdrawal stage, and it is very effective. I agree with the doctor that there is no danger coming off Tramadol, but you need to make the decision when you are ready. Keep us all posted !
Coming off the Tramadol doesn't cause the seizures, it's taking to much that causes them.This drug should be classified as an opiate as it effects alot of the same receptors as opiates do.
The librium may help a bit but benzo's effect the GABBA receptor's were opiate's do not.Alcohol effects the GABBA receptor's which is why benzodiazepines like librium are so effective.
After 3 years of abuse I doubt very much you will be able to wean down and stop without help.If you can give your pills to someone and let them dose you then you stand a chance to recover from your addiction.
Detox would be your best bet as you have to remember that for three years your brain has been subjected to this drug.Good luck..............Dave
Tramadol slow release 200mg
I've been on Tramadol for just over 11yrs I've been to my gp to get taken off it but had no success... i take the max does 200mg and i take this 3 times a day I've also spoke to the hospital and asked for help but they don't want to know. I'm that dependent now if i miss a does I'm in bits both in pain and the effects of detox from the drug i can hardly walk. my life is run by this drug it gets me down and i feel no way out.I have tried dropping the does so its not as strong but it doesn't work apart from going to a detox center I'm not sure what other options i have left if anyone can help me out i would appreciate it or any feed back given many thx
I've heard about this before on this forum. What makes tramodol so addicting. What is the addictive agent? Several times I have asked this question and no one ever gives me any information. It's not an opiate right? Heard the same thing about Ultram. Why are these drugs so addicting? I tried both and they did nothing to me, didn't help with the pain. So I didn't take them long. God Bless
Is tramodol actually an opiate? I know you said it effects the same receptors so why aren't they classified as an opiate. What classification do they fall under. Just to lazy to look it up. And by the way in the past you said that Immodium has an opiate base. At the time I thought you were crazy, but you were right. I apologize. God Bless.
From what I understand, Tramadol (Utltam ect) is a synthetic drug that didn't meet the requirements as an opiate.It's one of those things were the drug company found a way to get this classified as a non-addictive non-opiate pain killer.Even though it tells you right in the manufacturers specs that tramadol has the pain killing strength of Tylenol#3.
My pharmacist couldn't understand how this drug wasn't classified as an opiate and I've also been told that it will be reclassified in the near future.
Guys like you and me wouldn't get anything from tramadol as it is far to weak to get seasoned addicts excited but non-tolerant patients do get a small buzz from them.
The other problem is to much tramadol can cause siezure so it's a lousy weak drug that should be avoided......Dave
Hi,:I have been addicteted to tamadol,oxycodone. I weaned myself of slowly. Going form 12 to 8 pills is a big jump. I did it by cutting back one pill every 4-5 days. I know the feeling of wanting to take more and more. I know a couple of people who have gone to detox for this stuff. It worked but within a month they were taking them again. You have to really want to stop and get a support group helps.
Thanks for the info Dave. Regardless, I wouldn't take any of those pain killers. I'm through with that...don't even want to chance it.